# SDR QXEA200702052

- Difficulty date: December 31, 2007
- Submitted: January 8, 2008
- Operation: Air carrier
- Aircraft: N409QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4051
- Aircraft time: 15,882 hours, 15,865 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Switch
- Condition: Failed
- Location: Overtemp
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SEA - FLIGHT 2223. NR 2 BLEED HOT CAUTION ILLUMINATED DURING APPROACH.  AFTER COMPLETING CHECKLIST ITEMS THE LIGHT WENT OUT (ABOUT 3 MINUTES).  MAINTENANCE FERRIED THE AIRCRAFT TO PDX FOR REPAIRS.  IN PDX, THE OVERTEMP SWITCH WAS REPLACED.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
